Polynumbers, norms, metrics, and polyingles
Contemporary Mathematics and Its Applications, Tome 88 (2013), pp. 30-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{CMA_2013_88_a2,
author = {R. R. Aidagulov and M. V. Shamolin},
title = {Polynumbers, norms, metrics, and polyingles},
journal = {Contemporary Mathematics and Its Applications},
pages = {30--47},
year = {2013},
volume = {88},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMA_2013_88_a2/}
}
R. R. Aidagulov; M. V. Shamolin. Polynumbers, norms, metrics, and polyingles. Contemporary Mathematics and Its Applications, Tome 88 (2013), pp. 30-47. http://geodesic.mathdoc.fr/item/CMA_2013_88_a2/